# SDR HNAA2023032100085

- Difficulty date: March 20, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 43,769 hours, 39,626 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

PDIS  658     72-01  2837031  20MAR23  CLT  CLOSE
      #2 ENGINE LP AND HP VIBRATIONS OUT OF RANGE
      HISTORY: NONE
FACT  20MAR23  19:58  CLT
 FOUND EVM TO BE DEFECTIVE. R&R EVM IAW AMM 77-41-03. OPS CHECKS AND GOOD IAW77-41-03-700-801-A. NO OTHER DEFECTS AT THIS TIME. OK FOR SERVICE
